# SDR R61A201711100839

- Difficulty date: November 1, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 31,573 hours, 20,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065927007
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAMES.87 AND 88.  REMOVED THE DAMAGE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-23-10.  REMOVED AND REPLACED THE FLOOR SUPPORT SRM 51-42-02, AND 51-42-01.
